Displaying similar documents to “On the Łojasiewicz Exponent near the Fibre of a Polynomial”

Further investigation “On an open problem of Zhang and Xu”

Sujoy Majumder (2018)

Mathematica Bohemica

Similarity:

The purpose of the paper is to study the uniqueness of meromorphic functions sharing a nonzero polynomial. The result of the paper improves and generalizes the recent results due to X. B. Zhang and J. F. Xu (2011). We also solve an open problem posed in the last section of X. B. Zhang and J. F. Xu (2011).

Meromorphic Function Sharinga Small Function with its Differential Polynomial

Abhijit Banerjee, Molla Basir AHAMED (2015)

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica

Similarity:

In this paper we improve, generalize and extend a number of recent results related to a problem of meromorphic function sharing a small function with its differential polynomial which are the continuation of a result earlier obtained by R. Brück.

On a result of Zhang and Xu concerning their open problem

Sujoy Majumder, Rajib Mandal (2018)

Archivum Mathematicum

Similarity:

The motivation of this paper is to study the uniqueness of meromorphic functions sharing a nonzero polynomial with the help of the idea of normal family. The result of the paper improves and generalizes the recent result due to Zhang and Xu [24]. Our another remarkable aim is to solve an open problem as posed in the last section of [24].

Uniqueness theorems for meromorphic functions concerning fixed points

Xiu-Qing Lin, Wei-Chuan Lin (2011)

Annales Polonici Mathematici

Similarity:

This paper is devoted to the study of uniqueness of meromorphic functions sharing only one value or fixed points. We improve some related results due to J. L. Zhang [Comput. Math. Appl. 56 (2008), 3079-3087] and M. L. Fang [Comput. Math. Appl. 44 (2002), 823-831], and we supplement some results given by M. L. Fang and X. H. Hua [J. Nanjing Univ. Math. Biquart. 13 (1996), 44-48] and by C. C. Yang and X. H. Hua [Ann. Acad. Sci. Fenn. Math. 22 (1997), 395-406].

Meromorphic functions that share a nonzero polynomial IM

Pulak Sahoo (2012)

Mathematica Bohemica

Similarity:

We study the uniqueness theorems of meromorphic functions concerning differential polynomials sharing a nonzero polynomial IM, and obtain two theorems which will supplement two recent results due to X. M. Li and L. Gao.

Further investigations on a question of Zhang and Lü

Abhijit Banerjee, Bikash Chakraborty (2015)

Annales Universitatis Paedagogicae Cracoviensis. Studia Mathematica

Similarity:

In the paper based on the question of Zhang and Lü [15], we present one theorem which will improve and extend results of Banerjee-Majumder [2] and a recent result of Li-Huang [9].

Exceptional values of meromorphic functions and of their derivatives on annuli

Yuxian Chen, Zhaojun Wu (2012)

Annales Polonici Mathematici

Similarity:

This paper is devoted to exceptional values of meromorphic functions and of their derivatives on annuli. Some facts on exceptional values for meromorphic functions in the complex plane which were established by Singh, Gopalakrishna and Bhoosnurmath [Math. Ann. 191 (1971), 121-142, and Ann. Polon. Math. 35 (1977/78), 99-105] will be considered on annuli.